Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

More on the distribution of the sum of uniform random variables
Authors

Heinrich Potuschak
Werner G. Müller
Journal / Anthology

Statistical Papers
Year: 2009
Volume: 50
Issue: 1
Page range: 177-183
Description

The paper provides a simplified derivation of the density of the sum of independent non-identically distributed uniform random variables via an inverse Fourier transform. We also provide examples illustrating the quality of the Normal approximation and corresponding Mathematica code.
Subject

*Unclassified
Keywords

Uniform distribution · Inverse fourier transform · Normal, approximation